Skip navigation
Please use this identifier to cite or link to this item: http://repositorio.unb.br/handle/10482/26595
Files in This Item:
File SizeFormat 
a10v48n2.pdf591,09 kBAdobe PDFView/Open
Title: Pulmonary thromboembolism in AIDS patient with chronic venous insufficiency, pulmonary tuberculosis and breast cancer: a case report and pathophysiology review
Tromboembolismo pulmonar em uma paciente com AIDS com insuficiência venosa profunda, tuberculose pulmonar e câncer de mama: relato de um caso e revisão da fisiopatologia
Authors: Cortez-Escalante, Juan José
Castro, Cleudson
Romero, Gustavo Adolfo Sierra
Matos, Luiza
Saif, Muhammad Wasif
Assunto:: Thrombosis
Pulmonary thromboembolism
HIV infection
AIDS
Tuberculosis
Issue Date: 2006
Publisher: Instituto de Medicina Tropical
Citation: Rev. Inst. Med. trop. S. Paulo,v.48,n.2,p.105-108,2006
Abstract: Recent literature reports thrombotic episodes occurring in patients with HIV infection associated with other abnormalities including neoplasms and infections predisposing to a hypercoagulable state. We report a 47-year-old woman who developed pulmonary thromboembolism in association with HIV infection, pulmonary tuberculosis and breast cancer. She was treated with rifampin, isoniazid, pyrazinamide; heparin, phenprocoumon, zidovudine, lamivudine and efavirenz. Acid fast bacilli were visualized in a sputum smear and three months after, Mycobacterium tuberculosis was isolated from lymph node biopsy during a episode of immune reconstitution. The isolated mycobacteria showed sensitivity to all first-line drugs. HIV infection, breast cancer and pulmonary tuberculosis have several mechanisms that induce hypercoagulable state and can lead to thromboembolic complications. Pulmonary thromboembolism in this patient was a diagnostic challenge because of all the other severe diseases that she experienced at the same time.
Publicações recentes relatam episódios trombóticos em pacientes infectados pelo HIV associados a outras condições que incluem neoplasias e infecções que predispõem para um estado de hipercoagulabilidade. Relata-se o caso de uma paciente de 47 anos portadora do HIV que desenvolveu tromboembolismo pulmonar, tuberculose pulmonar e câncer de mama. Foi tratada com rifampicina, isoniazida, pirazinamida, heparina, femprocumona, zidovudina, lamivudina e efavirenz. Bacilos ácido-álcool-resistentes foram observados no exame de escarro e três meses depois foi isolado o Mycobacterium tuberculosis da biópsia de linfonodo durante um episódio de reconstituição imune. A micobactéria isolada demonstrou sensibilidade a todas as drogas anti-tuberculosas de primeira linha. A infecção pelo HIV, o câncer de mama e a tuberculose pulmonar possuem vários mecanismos que induzem um estado de hipercoagulabilidade e que podem produzir complicações tromboembólicas incluindo o TEP nos pacientes com AIDS. O TEP nesta paciente foi um desafio diagnóstico, considerando todas as outras doenças graves que apresentou simultaneamente.
DOI: https://dx.doi.org/10.1590/S0036-46652006000200010
Appears in Collections:Uso interno - em processamento

Show full item record Recommend this item " class="statisticsLink btn btn-primary" href="/handle/10482/26595/statistics">



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.